Dymadon 200ml helps to get relief from pain and fever in kids.The larger pack is a handy addition for headaches,ear aches symptoms like cold,cough,flu and immunisation.It is a colour free oral liquid suspension formulation.
Each 5mL of oral suspension contains: Paracetamol 250mg. Also contains: Methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35g/mL).
This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Dymadon for kids 2 years to 12 years 100 ml is not suitable for children under 1 year. Not to be used if the seal is broken or missing. Tighten cap after use.Store below 25°C.
Rating & Reviews